# SDR ASOA20141114331

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 33,629 hours, 19,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR TIE AT FRAME 19, STRINGER 14L IS MISSING RIVETS.  MAINTENANCE INSTALLED 2 RIVETS IN SHEAR CLIP AT FRAME 19, STRINGER 14L IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
